ABSORBED TWICE AS FAST AS STANDARD IBUPROFEN TABLETS. Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
STARTS TO GET TO WORK IN 10 MINUTES*
UP TO 8 HOURS LONG LASTING RELIEF WITH A 400MG DOSE.
QUICKLY ABSORBED FOR RAPID RELIEF FROM PAIN.
FASTER, LONGER, STRONGER RELIEF FOR HEADACHES THAN PARACETAMOL – With a 400mg dose versus 1000mg standard paracetamol.
NOTHING REDUCES FEVER FASTER, OR FOR LONGER – Nurofen for children starts to work in just 15 minutes to reduce fever, and provides up to 8 hours fever relief
PROVIDES LONGER LASTING FEVER RELIEF THAN PARACETAMOL – Up to 8 hour fever relief to help your little ones sleep through the night, contains ibuprofen which has anti-inflammatory properties
GENTLE ENOUGH FOR 3 MONTHS PLUS AND WEIGHING OVER 5 KG – A kiss can help children feel better for a moment or two, until we find something longer-lasting
FREE FROM ARTIFICIAL COLOURS AND FLAVOURS – Nurofen for children is specially formulated for little ones and free from sugar, artificial colours, and gluten for your peace of mind
FOR THE RELIEF OF MILD TO MODERATE PAIN – Suitable for relief of fever, teething, relieving cold and flu symptoms, headache and minor aches or sprains
Syringe for accurate and easy dosing
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer, suitable for babies from 3 months and weighing over 5 kg
Nurofen for children 3 months to 9 years strawberry suspension, contains ibuprofen, for pain and fever relief, for children from 3 months and weighing over 5 kg Always read the label. RKT-M-18823
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
BREATHE IN AGAIN – Enjoy the pleasure of breathing in through a clear, decongested and protected nose once more; forget suffering from airborne allergens, dryness or a runny nose; Rinosan will help to clear out the nasal pathway
TWO PRODUCTS IN ONE – Unlike regular saline spray our formula provides a deep cleanse while delivering a pleasant, delicate mint aroma; helps to reduce snoring; men and women friendly
CHRONIC NO MORE – Helps to find long lasting comfort in everything ranging from a blocked nose to non-stop rhinitis, consistent allergies or frequent sneezing; helps to reduce sinusitis induced nasal pressure
SEA WATER FRESHNESS – Our saline solutions are enhanced with menthol and eucalyptus to help clear the nasal passage; excellent aid for a stuffy nose caused by a cold or an allergy
EASY TO USE – For best results use daily several times during the day to promote hygiene of the mucous membrane; apply when exposed to air-conditioning, dust
✔ WHY NUTRIVITY’S COQ10 – Our high strength Coenzyme q10 naturally fermented Ubiquinone Vegan capsule contains 300mg for easy absorption. With each pack containing 120 Coenzyme Q10 Vegan capsules giving you 4 months supply.
✔ HIGH STREGTH – our 300mg Coenzyme Q10 naturally fermented Ubiquinone for easy absorption provides you with the highest quality of CoQ10 manufactured in the UK under the strictest rules of GMP.
✔ WHY TAKE COENZYME Q10 – Coenzyme q10 is naturally produced in the body. They are present in every cell in our body as antioxidant. Maintaining a balance level of CoQ10 can help with a balanced lifestyle and balance antioxidants
✔ PEACE OF MIND – All our products are manufactured in the UK under the strictest rules of GMP and meet IS0:9001 quality levels.
✔ OUR GUARANTEE – We offer a no quibble guarantee on all our products. We make every effort to make sure you are satisfied with your purchase. In the very rare of cases we have not met your expectations, we are happy to offer you a full refund or replacement without any questions even if the pack has been opened.
WHAT IS GASTRISOOTHE? GastriSoothe is the UK’s first triple-action heartburn solution combined with the natural power of aloe vera. It acts fast and provides long lasting relief from the pain and discomfort of heartburn. The triple-action formula fights acid reflux, neutralises acidity and protects the gastric lining.
WHY CHOOSE HEALTHSPAN’S GASTRISOOTHE? Their unique triple-action formula is made with pure double-concentrate aloe vera, which forms a protective coating over the tissues lining the stomach and oesophagus to protect from gastric acids. The double-concentrate aloe vera is also enriched with sodium alginate which reacts with the acidity in the stomach to create a barrier preventing acid reflux, as well as sodium bicarbonate which helps to neutralise stomach acids.
QUALITY INGREDIENTS FIRST: Healthspan work harder to seek out the best-quality ingredients for their supplements. They source and manufacture their range, ensuring optimal purity and quality along the way so whether it is faster-acting, better-absorbed, filtered for optimal purity or simply contains more active ingredients, they’re confident you won’t find better quality.
INNOVATIVE SOLUTIONS, BACKED BY EXPERTS: Healthspan has 25 years’ experience working closely with trusted research partners and experts. They thoroughly test and perfect their products with in-house doctors and nutritionists to bring you the latest developments in nutritional supplements.
THE HEALTHSPAN WAY: Here’s something you may not know – Not All Supplements Are Created Equal. There can be considerable differences in product quality, purity and sustainability. Healthspan strive to bring you the most innovative solutions for maximum benefit: that’s just The Healthspan Way.
Sudafed Mucus Relief Triple Action Cold & Flu tablets help to fight major cold & flu symptoms by soothing aches, pains and headaches and helping clear blocked noses.
The tablets contain three active ingredients to fight the battle against cold and flu on a number of fronts: Guaifenesin, Phenylephrine and Paracetamol to help relieve the symptoms associated with colds and flu
Guaifenesin action: helps to loosen the mucus in your chest
Phenylephrine action: eases swelling in the nasal passages, helps make it easier to breathe through your nose freely without a stuffy, congested feeling
Paracetamol Action: tackles pain and help bring down your temperature
WHAT IS OSTEO COMPLETE? It’s a premium combination of nutrients, specially formulated to support bone and muscle health. It includes calcium, magnesium, vitamin D3, zinc, boron and copper which work together to help maintain your musculoskeletal system, which supports the body and its movements. Vitamin D3 is crucial for the absorption of calcium. These nutrients are needed not just for strong bones and teeth but for healthy muscle function too.
WHY CHOOSE HEALTHSPAN’S OSTEO COMPLETE? We’ve created a balanced blend of nutrients that provide premium support to your bones, teeth and muscles. Each tasty vanilla-flavoured tablet can be chewed or swallow whole with water.
QUALITY INGREDIENTS FIRST: Healthspan work harder to seek out the best-quality ingredients for their supplements. They source and manufacture their range, ensuring optimal purity and quality along the way so whether it is faster-acting, better-absorbed, filtered for optimal purity or simply contains more active ingredients, they’re confident you won’t find better quality.
INNOVATIVE SOLUTIONS, BACKED BY EXPERTS: Healthspan has 25 years’ experience working closely with trusted research partners and experts. They thoroughly test and perfect their products with in-house doctors and nutritionists to bring you the latest developments in nutritional supplements.
THE HEALTHSPAN WAY: Here’s something you may not know – Not All Supplements Are Created Equal. There can be considerable differences in product quality, purity and sustainability. Healthspan strive to bring you the most innovative solutions for maximum benefit: that’s just The Healthspan Way.
BREATHE IN AGAIN – Enjoy the pleasure of breathing in through a clear, decongested and protected nose once more; forget suffering from airborne allergens, dryness or a runny nose; Rinosan will help to clear out the nasal pathway
TWO PRODUCTS IN ONE – Unlike regular saline spray our formula provides a deep cleanse while delivering a pleasant, delicate mint aroma; helps to reduce snoring; men and women friendly
CHRONIC NO MORE – Helps to find long lasting comfort in everything ranging from a blocked nose to non-stop rhinitis, consistent allergies or frequent sneezing; helps to reduce sinusitis induced nasal pressure
SEA WATER FRESHNESS – Our saline solutions are enhanced with menthol and eucalyptus to help clear the nasal passage; excellent aid for a stuffy nose caused by a cold or an allergy
EASY TO USE – For best results use daily several times during the day to promote hygiene of the mucous membrane; apply when exposed to air-conditioning, dust
Sudafed tackles sinus pressure, congestion and the pain that comes with it
Sudafed Sinus Max Strength Capsules contain active ingredients (Phenylephrine Hydrochloride and Paracetamol) which work together to relieve congestion by reducing swelling, relieve aches, pains and headaches, and bring down your fever
Contains Caffeine to help combat tiredness so you can get on with your day
Clinically proven cold relief from day one
Gets to work in 15 just minutes
Sudafed Sinus Max Strength Capsules. Always read the label
✔ WHY NUTRIVITY’S COQ10 – Our high strength Coenzyme q10 naturally fermented Ubiquinone Vegan capsule contains 300mg for easy absorption. With each pack containing 120 Coenzyme Q10 Vegan capsules giving you 4 months supply.
✔ HIGH STREGTH – our 300mg Coenzyme Q10 naturally fermented Ubiquinone for easy absorption provides you with the highest quality of CoQ10 manufactured in the UK under the strictest rules of GMP.
✔ WHY TAKE COENZYME Q10 – Coenzyme q10 is naturally produced in the body. They are present in every cell in our body as antioxidant. Maintaining a balance level of CoQ10 can help with a balanced lifestyle and balance antioxidants
✔ PEACE OF MIND – All our products are manufactured in the UK under the strictest rules of GMP and meet IS0:9001 quality levels.
✔ OUR GUARANTEE – We offer a no quibble guarantee on all our products. We make every effort to make sure you are satisfied with your purchase. In the very rare of cases we have not met your expectations, we are happy to offer you a full refund or replacement without any questions even if the pack has been opened.
WHAT ARE DIGESTIVE ENZYMES? Digestive enzymes are proteins produced naturally in the body’s digestive system to help us break down the food we eat into nutrients and energy. Production of these enzymes can decrease as we age, among other factors, which may lead to symptoms such as bloating, flatulence and digestive discomfort.
WHY CHOOSE HEALTHSPAN? An expertly formulated blend of enzymes – including amylase, bromelain, lactase, lipase and protease – to aid the digestion of carbohydrates, lactose, fats and proteins. Healthspan have added chromium, which contributes to normal macronutrient metabolism.
QUALITY INGREDIENTS FIRST: Healthspan work harder to seek out the best-quality ingredients for their supplements. They source and manufacture their range, ensuring optimal purity and quality along the way so whether it is faster-acting, better-absorbed, filtered for optimal purity or simply contains more active ingredients, they’re confident you won’t find better quality.
INNOVATIVE SOLUTIONS, BACKED BY EXPERTS: Healthspan has 25 years’ experience working closely with trusted research partners and experts. They thoroughly test and perfect their products with in-house doctors and nutritionists to bring you the latest developments in nutritional supplements.
THE HEALTHSPAN WAY: Here’s something you may not know – Not All Supplements Are Created Equal. There can be considerable differences in product quality, purity and sustainability. Healthspan strive to bring you the most innovative solutions for maximum benefit: that’s just The Healthspan Way.
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
✔ WHY NUTRIVITY’S CASTOR OIL – Our Castor oil is made from Castor beans providing you 500mg of Castor Oil per Soft Gels, the best possible format of Castor Oil, preserving all its goodness with the cold press process.
✔ CASTOR OIL BENEFITS – Castor Oil has been used for centuries for its anti-inflammatory properties. It has been providing constipation relief and giving you a healthy intestinal. Castor Oil also helps you take moisture from the air and keep your skin looking fresh along with healthier looking hair.
✔ WHY TAKE CASTOR OIL – If you need help with Intestinal, constipation, dry skin and damaged hair, you need to look no further than our Castor Oil 500mg Soft Gels. Providing you with all the goodness from Castor Beans.
✔ PEACE OF MIND – All our products are manufactured in the UK under the strictest rules of GMP and meet IS0:9001 quality levels.
✔ OUR GUARANTEE – We offer a no quibble guarantee on all our products. We make every effort to make sure you are satisfied with your purchase. In the very rare of cases, we have not met your expectations, we are happy to offer you a full refund or replacement without any questions even if the pack has been opened.
WHAT IS IRONCARE? Iron is an incredibly important mineral that helps transport vital nutrients around the body. If your levels are low, your body functions less efficiently, leaving you feeling tired, and you may even develop anaemia which can lead to fatigue, dizziness, breathlessness, and weak muscles. According to the World Health Organization, iron is the nutrient both men and women are most likely to be deficient in, so supplementation is important.
WHY CHOOSE HEALTHSPAN’S IRONCARE? IronCare contributes to the formation of red blood cells and haemoglobin. It contains vitamin B2, which supports the body’s ability to metabolise iron, along with B6, which is important for energy and combating fatigue. It also includes copper, which helps transport iron around the body, and vitamin C, which helps in the absorption of iron. IronCare is also suitable for vegetarians and vegans.
QUALITY INGREDIENTS FIRST: Healthspan work harder to seek out the best-quality ingredients for their supplements. They source and manufacture their range, ensuring optimal purity and quality along the way so whether it is faster-acting, better-absorbed, filtered for optimal purity or simply contains more active ingredients, they’re confident you won’t find better quality.
INNOVATIVE SOLUTIONS, BACKED BY EXPERTS: Healthspan has 25 years’ experience working closely with trusted research partners and experts. They thoroughly test and perfect their products with in-house doctors and nutritionists to bring you the latest developments in nutritional supplements.
THE HEALTHSPAN WAY: Here’s something you may not know – Not All Supplements Are Created Equal. There can be considerable differences in product quality, purity and sustainability. Healthspan strive to bring you the most innovative solutions for maximum benefit: that’s just The Healthspan Way.
WHAT IS GASTRISOOTHE? GastriSoothe is the UK’s first triple-action heartburn solution combined with the natural power of aloe vera. It acts fast and provides long lasting relief from the pain and discomfort of heartburn. The triple-action formula fights acid reflux, neutralises acidity and protects the gastric lining.
WHY CHOOSE HEALTHSPAN’S GASTRISOOTHE? Their unique triple-action formula is made with pure double-concentrate aloe vera, which forms a protective coating over the tissues lining the stomach and oesophagus to protect from gastric acids. The double-concentrate aloe vera is also enriched with sodium alginate which reacts with the acidity in the stomach to create a barrier preventing acid reflux, as well as sodium bicarbonate which helps to neutralise stomach acids.
QUALITY INGREDIENTS FIRST: Healthspan work harder to seek out the best-quality ingredients for their supplements. They source and manufacture their range, ensuring optimal purity and quality along the way so whether it is faster-acting, better-absorbed, filtered for optimal purity or simply contains more active ingredients, they’re confident you won’t find better quality.
INNOVATIVE SOLUTIONS, BACKED BY EXPERTS: Healthspan has 25 years’ experience working closely with trusted research partners and experts. They thoroughly test and perfect their products with in-house doctors and nutritionists to bring you the latest developments in nutritional supplements.
THE HEALTHSPAN WAY: Here’s something you may not know – Not All Supplements Are Created Equal. There can be considerable differences in product quality, purity and sustainability. Healthspan strive to bring you the most innovative solutions for maximum benefit: that’s just The Healthspan Way.
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Quick absorption into the bloodstream to help target the source of pain fast
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Tablets; contains sodium ibuprofen; for pain relief; always read the label – UK/N/1118/0128
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Caplets; contains sodium ibuprofen; for pain relief; always read the label-UK/N/1118/0128
Dual action pain relief: fast acting and long lasting
Starts to absorb in 5 minutes**
Lasts for up to 9 hours**
UK’s 1st ibuprofen & paracetamol combinatio
From the makers of Nurofen
Nuromol Dual action pain relief is for when regular painkillers alone aren’t enough*. It starts working faster than ibuprofen and lasts longer than paracetamol alone for all in one pain relief^. *Ibuprofen or paracetamol. **based on 2 tablet dose. ^based on 2 tablet dose of Nuromol vs standard paracetamol 1000mg or standard ibuprofen 400mg alone. To verify contact PO Box 4044, Slough, SL1 0NS. Nuromol Dual Action Pain Relief 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain not relieved by ibuprofen or paracetamol individually. Always read the label. RB-M-85081
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Provides up to 8 hours of relief, from mild to moderate pain with dose
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever
✔ WHY NUTRIVITY’S CASTOR OIL – Our Castor oil is made from Castor beans providing you 500mg of Castor Oil per Soft Gels, the best possible format of Castor Oil, preserving all its goodness with the cold press process.
✔ CASTOR OIL BENEFITS – Castor Oil has been used for centuries for its anti-inflammatory properties. It has been providing constipation relief and giving you a healthy intestinal. Castor Oil also helps you take moisture from the air and keep your skin looking fresh along with healthier looking hair.
✔ WHY TAKE CASTOR OIL – If you need help with Intestinal, constipation, dry skin and damaged hair, you need to look no further than our Castor Oil 500mg Soft Gels. Providing you with all the goodness from Castor Beans.
✔ PEACE OF MIND – All our products are manufactured in the UK under the strictest rules of GMP and meet IS0:9001 quality levels.
✔ OUR GUARANTEE – We offer a no quibble guarantee on all our products. We make every effort to make sure you are satisfied with your purchase. In the very rare of cases, we have not met your expectations, we are happy to offer you a full refund or replacement without any questions even if the pack has been opened.
WHAT ARE CALCIUM & VITAMIN D? Calcium is a mineral needed for the maintenance of normal bones and teeth, and is absorbed from food. Calcium is important for children but also as people grow older due to a loss of bone mineral density. To fully utilise calcium Vitamin D is needed, also known as the sunshine vitamin. Vitamin D is found in small amounts in food, but the majority (90%) is made by the body on exposure to UVB sunlight. Vitamin D is vital for healthy bones, teeth and muscles.
WHY CHOOSE HEALTHSPAN’S CALCIUM & VITAMIN D? They created a high strength formulation that is suitable for anyone, but especially women over 50 as it can help reduce the loss of bone mineral linked to menopause and osteoporotic bone fractures. They make their chewable calcium tablets only from calcium carbonate as this form gives you the purest calcium and use natural source vitamin D3 as this is the form that is naturally in our bodies.
QUALITY INGREDIENTS FIRST: Healthspan work harder to seek out the best-quality ingredients for their supplements. They source and manufacture their range, ensuring optimal purity and quality along the way so whether it is faster-acting, better-absorbed, filtered for optimal purity or simply contains more active ingredients, they’re confident you won’t find better quality.
INNOVATIVE SOLUTIONS, BACKED BY EXPERTS: Healthspan has 25 years’ experience working closely with trusted research partners and experts. They thoroughly test and perfect their products with in-house doctors and nutritionists to bring you the latest developments in nutritional supplements.
THE HEALTHSPAN WAY: Here’s something you may not know – Not All Supplements Are Created Equal. There can be considerable differences in product quality, purity and sustainability. Healthspan strive to bring you the most innovative solutions for maximum benefit: that’s just The Healthspan Way.